# SDR 2006F00042

- Difficulty date: September 30, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Aircraft: N200E
- Aircraft time: 6,819 hours, 7,359 cycles
- Engine: Pwa PT6A42
- Engine time: 6,305 hours, 6,772 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 2158
- Condition: False Indication
- Part time: 6,819 hours, 7,359 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LT ENGINE FIRE INDICATION IN DECENT DURING APPROACH PHASE OF FLIGHT. SHUT ENGINE DOWN.INSPECTION OF THE FIRE DETECTION SYSTEM AND DETECTORS PROVED TO HAVE NO ISSUES, COULD NOT DUPLICATE ON GROUND RUN.
